Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does prednisdone cause joint pain ?

I have been on Prednisdone (7.5 Mg) for more than a year as well as Imuran and Cozaar. The first two medications have been for pulmonary fibrosis and the ethird for high blood pressure . I have recently had pain in one elbow (swelling and hot at times) and a twinge in then other elbow and one knee . My question is this...could either of the medications OR the Pulmonary ailment have any responsibility for the joint discomfort?? I would appreciate any information or suggestions... regards bob m
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hello and welcome to HealthcareMagic!!
It seems like you are having arthritis, most probably an infective on. Long term steroids causes immunosupression which could have caused the infective arthritis. But since u have pulmonary fibrosis u cant do without it. Go to an orthopedician immediately
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor